The shape of stationary dislocations

D. Meiron, A. C. Newell

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

It is shown that the structure of the stationary dislocations which occur in a wide variety of patterns in nonequilibrium systems is given by a self-similar solution of the universal Cross-Newell equation.

Original languageEnglish (US)
Pages (from-to)289-292
Number of pages4
JournalPhysics Letters A
Volume113
Issue number5
DOIs
StatePublished - Dec 23 1985

ASJC Scopus subject areas

  • General Physics and Astronomy

Cite this